Existence of solution of a distributional problem for a generalized Schrödinger equation


  • Yolanda Santiago Ayala Facultad de Ciencias Matemáticas, Universidad Nacional Mayor de San Marcos, Av. Venezuela S/N Lima 01, Lima, Perú.




Groups theory, existence of solution, Schrödinger equation, distributional problem, weakly continuous operators


In this article, we prove the existence and uniqueness of the solution of the homogeneous  generalized Schrödinger equation of order m in the periodic distributional space P0, where m is an even number not a multiple of four. Furthermore, we prove that the solution depends continuously respect to the initial data in P0. Introducing a family of weakly continuous operators, we prove that this family is a group in P0. Then, with this family of operators, we get a fine version of the existence and dependency continuous theorem obtained.

Finally, we give the conclusions and remarks derived from this study.


Iorio R, Iorio V. Fourier Analysis and partial differential equation. Cambridge University; 2001.

Santiago Y, Rojas S. Regularity and wellposedness of a problem to one parameter and its behavior at the limit. Bulletin of the Allahabad Mathematical Society. 2017; 32(2):207-230.

Santiago Y, Rojas S. Existencia y regularidad de solución de la ecuación de Schrödinger no homogénea en espacios de Sobolev Periódico. Selecciones Matemáticas. 2021; 08(01):37-51.

Santiago Ayala Y. Results on the well posedness of a distributional differential problem. Selecciones Matemáticas. 2021; 08(02):348-359.



How to Cite

Santiago Ayala, Y. (2022). Existence of solution of a distributional problem for a generalized Schrödinger equation. Selecciones Matemáticas, 9(01), 91 - 101. https://doi.org/10.17268/sel.mat.2022.01.07

Most read articles by the same author(s)